# SDR R61A2020030980386

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 33,011 hours, 25,262 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB #14 CRACKED AT TRAILING EDGE UPPER FLANGE, DEFECT FOUND COMPLYING WITH REQUIRED DVI FOR REPUBLIC 170EO-55-10-0004_1. REMOVED AND REPLACED LH HORIZONTAL
STABILIZER RIB #14 REF: SRM 51-40-08. APPLIED TOPCOAT AND C.I.C TO LH HORIZONTAL STABILIZER RIB #14 REF: SRM 51-23-06 CPM 51-25-00.
